# SDR USAA2011020890632

- Difficulty date: January 20, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 49,958 hours, 7,650 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53275666200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 - MAJOR REPAIR - LEVEL 2 CORROSION ON SEAT TRACK AT FR35 + 8 INCHES, -Y450.  REPLACED SEAT TRACK AT FR35 + 8 INCHES, -Y450 IAW SRM 53-00-05 & 51-72-11.
